# SDR MEX2003185

- Difficulty date: May 19, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH REPORT RIGHT GENERATOR OUT OF SERVICE, GENERATOR WAS REPLACED AND AFTER ENGINES STARTING CAPTAIN INFORMS THAT SAME CONDITION CONTINOUS.  AIRCRAFT ARRIVED BY ITS OWN IMPULSE TO THE POSITION S-7, ENGINES WERE SHUTDOWN AND WIRING WERE VERIFIED, ALL CORRECT.  GENERATOR WAS REPLACED AGAIN IAW TO MM 24-10-00, TESTS CORRECT.  (M)
